I had Vitrase injected to dissolve Juvederm in the tear trough, temple and malar region. Since then I have been having horrible problems. Eyes are mostly affected. Pain in the eyes, under eye swelling, upper eyelid redness and swelling, ear pain and popping, skin problems. The list goes on. Could the Vitrase have traveled to these not so distant areas? Could it have broken the filler up a bit and moved the filler? Also, could it have somehow gotten into the brain or caused a blockage? Plz help!
How Far Can Hyaluronidase Travel from Injection Site?
Doctor Answers 1
Does hyaluronidase travel from injection site?
Hyaluronidase begins working immediately when injected and has usually run its effective course within a matter of 24-48 hours. It doesn't travel into the eyes, ears, or brain. Something else could be occurring though and I'd suggest you see a neurologist for an assessment. While hyaluronidase is just as expert an injection as fillers, these side effects are not normal, so I would assume something else is occurring.
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.